# SDR 97ZZZX3707

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE66
- System (JASC): 2435 · Starter-Generator
- Part: Start/Generator
- Part number: 23078019
- Condition: Failed
- Location: Rt Engine
- Part time: 6,798 hours
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DROPPED OFF-LINE AND WOULD NOT RESET.
